I am an RN and I've been under tremendous unnecessary stress at work for about 6 months. My health has been slowly deteriorating resulting in severe stomach ulcers that hospitalized me for a week approx two weeks ago. I was home for about a week when I spiked an amazingly high fever just out of nowhere. The fever was finalized at a high of 40.3C (sorry don't know Farenheit.) I had a minor febrile seizure and barely remember anything.
My husband phoned 911 and they took me into the hospital where they did numerous tests. They gave me Tylenol to bring the fever down and it worked. It brought me out of the state I was in and the fever down to about 38C. They did a chest xray that revealed a small pneumonia in one of my lungs. I didn't have any symptoms of pneumo at all. The docs were unsure as to what caused the really high fever, but the result of it was an EXTREMELY painful and severe case of what I think are fever blisters on my lips, nose and cheek. What do you all think?
The doc put me on Valtrex pills and acyclovir cream. I've been feeling other spots on my skin like on my ears and under my eyes, on my chin and a spot on my arm that are trying to break out but as soon as I apply the cream the symptoms go away. I think the systemic antiviral is helping too. If this is fever blisters/herpes, is this a pretty extreme case then?
I am actually trying to prove undue stress and hardship from the stress I am under at work. My family doc thinks I am pretty stressed and my husband is ready to spit nails at my boss and co-workers. Would these be from stress or from the high fever I had? They are almost like a 2nd degree burn. I have to put ice packs on my face in order to sleep because it burns and I can feel my pulse throbbing in my lips and face.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?